# SDR FDEA2019080821813

- Difficulty date: August 2, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 81,514 hours, 17,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 11,601 cycles
- Component: Slat, Doug
- Component part number: NRB6737501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING #8 SLAT CRACKED INNER SKIN COMPLIED WITH E.A. 1-5740-T0348640 "WINGS - ATTACH FITTINGS - CRACK DAMAGE TO INBD   SIDE OF LH # 8 SLAT DOUBLER REPAIR"
